Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v30.i6.60
pages 53-63

Adaptive Control in Conditions of Constantly Acting Perturbations: an Identification Approach

Leonid S. Zhiteckii
International Research and Training Center of Information Technologies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev

RÉSUMÉ

The problem of the stabilization of the many-dimensional object with unknown parameters under presence of arbitrary perturbations with bounded rate of change is studied. It is shown that the adaptive control system can be constructed within the limits of the identification approach without whatever a priori information on the boundaries of the admissible values of parameters of the object and perturbations. The properties of the adaptive control algorithm are established. The results of modeling are presented.


Articles with similar content:

A Synthesis of Target-Localizing Algorithms Tolerant to Image Brightness Variations in Two-dimensional Correlative Extremal Navigation Systems Part I. The Formalization of the Problem on the Basis of the Grenander Pattern Theory
Telecommunications and Radio Engineering, Vol.54, 2000, issue 8-9
Alexandr Sergeevich Sultanov, Valeriy Ivanovich Antyufeev, Boris Ivanovich Makarenko
Guaranteed Results in Problems of Parametric Identification and Estimation of Vector of State (Filtration) for Slowly Varying Bounded Measurement Noise
Journal of Automation and Information Sciences, Vol.38, 2006, issue 7
Vsevolod M. Kuntsevich
Compensation of Perturbations in a Linear Optimal System on the Basis of Parametrization of the Lourie−Riccati Equation
Journal of Automation and Information Sciences, Vol.38, 2006, issue 2
Nikolai I. Selvesyuk, Valentin N. Bukov
Investigation of Efficiency of Additional Determination Method of the Model Selection in the Modeling Problems by Application of GMDH Algorithm
Journal of Automation and Information Sciences, Vol.40, 2008, issue 3
Evgeniya A. Savchenko, Alexey G. Ivakhnenko
On Application of the Method of Potential Functions to the Stochastic Problem of the Optimal Partitioning of Sets
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Elena M. Kiseleva, Konstantin A. Kuznetsov